# SDR AALA201708079032

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 55,755 hours, 20,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS MISSING AT SEAT 26A.  REPLACED THE LENS.
